# SDR SWIA201743555

- Difficulty date: June 13, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,596 hours, 24,504 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE, AFT LANDING GEAR DOOR HINGES WORN.  REMOVED AND REPLACED NLG AFT DOOR HINGES IAW SRM. FUNCTIONAL TEST GOOD.
